# SDR MASA2011062003057

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 21,126 hours, 22,600 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Stand Off
- Condition: Broken
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT JET OVERHEAT FAIL CAUTION MSG.  REPOSITIONED JETPIPE LOOP STANDOFF BRACKET.
